# SDR AALA20140925010

- Difficulty date: September 25, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 64,391 hours, 8,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: BV03202N0150
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LAVATORY 4F-L ONE FLUORESCENT LAMP HOLDER SOCKET BURNED & MELTED CAUSING BURNING SMELL.  DEACTIVATED ELEC POWER FOR LAV 4F-L FLUORESCENT LIGHT & DEFERRED LAVATORY INOPERATIVE & BLOCKED IAW MEL REFERENCE.  INSTALLED NEW BALLAST AT LAVATORY 4F-L ON 09/27/2014 AT EZE.
